# SDR 2006UALA00783

- Difficulty date: April 21, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 18,805 hours, 2,539 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAM IS LEAKING BETWEEN THE UPPER AND LOWER TUBE ON THE LEFT SIDE OF THE SLIDE RAFT. OEM REPORTS THAT LEAKAGE WAS THE RESULT OF LOCALIZED PINHOLE LEAKS AND NOT A LEAKING SEAM.  DAMAGE IS CONSISTENT WITH LOCALIZED IMPACT OR ROUGH CONTACT DAMAGE TO MATERIAL DURING SLIDE MANUFACTURE.
